# SDR USAA002223

- Difficulty date: November 30, 2000
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 32,151 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED 2 INCHES, RIGHT STATION 727E STRINGER 24 RT.  REMOVED CRACK, INSTALLED EXT DOUBLER WITH BLIND FASTENERS PER SRM 53-00-01 FIG 201.  (M)
